# SDR CA020205002

- Difficulty date: January 28, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Conaer C2
- Aircraft time: 1,396 hours
- Engine: Lyc O360A1A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 14102B
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) A/C C-2 SKIMMERS, BOTH UTILIZE COLONIAL STYLE MAIN UNDER CARRIAGE OLEOS. ONE OLEO PER A/C CAME APART.THE MAIN GEAR OLEOS ARE CRACKING AT LOWER END CAP TO CYLINDER (CASING) ATTACH BOLTS. WHEN THIS OCCURS, BEFORE LONG END CAP DISLODGES FROM OLEO CAUSING GEAR LEG & TRAILING DRAG ARM TO COLLAPSE.THE CRACKS IN THIS AREA HAVE ALSO BEEN FOUND ON NEWER STYLE GERDES & AEROFAB MANUFACTURED OLEOS, P/N 2-4111-11 INST ON LA-4 SERIES A/C. IF CRACKS ARE FOUND, LAKE A/C REPAIR IS TO ROTATE END CAP WITHIN CYLINDER, RE-DRILL & INST NEW HARDWARE.
